# SDR KO0R201705180013

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 81,787 hours, 14,942 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT UPPER SURFACE OF CENTER FUEL TANK AT BS 1229, RBL 60.
